If you need an accessible version of this item please contact JSTOR User Support

A Proof of a Conjecture on Egyptian Fractions

Thomas R. Hagedorn
The American Mathematical Monthly
Vol. 107, No. 1 (Jan., 2000), pp. 62-63
DOI: 10.2307/2589381
Stable URL: http://www.jstor.org/stable/2589381
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63